Scaling limit of fluctuations in stochastic homogenization

Yu Gu, Jean Christophe Mourrat

Research output: Contribution to journalArticle

Abstract

We investigate the global fluctuations of solutions to elliptic equations with random coefficients in the discrete setting. In dimension d ≥ 3 and for independent and identically distributed coefficients, we show that after a suitable scaling, these fluctuations converge to a Gaussian field that locally resembles a (generalized) Gaussian free field. The paper begins with a heuristic derivation of the result, which can be read independently and was obtained jointly with Scott Armstrong.

Original languageEnglish (US)
Pages (from-to)452-481
Number of pages30
JournalMultiscale Modeling and Simulation
Volume14
Issue number1
DOIs
StatePublished - 2016

Keywords

  • Central limit theorem
  • Helffer Sjöstrand representation
  • Quantitative homogenization
  • Stein s method

ASJC Scopus subject areas

  • Chemistry(all)
  • Modeling and Simulation
  • Ecological Modeling
  • Physics and Astronomy(all)
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Scaling limit of fluctuations in stochastic homogenization'. Together they form a unique fingerprint.

  • Cite this